Volume 8, issue 3 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Commensurability classes of $(-2,3,n)$ pretzel knot complements

Melissa L Macasieb and Thomas W Mattman

Algebraic & Geometric Topology 8 (2008) 1833–1853
Bibliography
1 S A Bleiler, C D Hodgson, Spherical space forms and Dehn filling, Topology 35 (1996) 809 MR1396779
2 M Boileau, B Zimmermann, Symmetries of nonelliptic Montesinos links, Math. Ann. 277 (1987) 563 MR891592
3 D Futer, Private communication
4 O Goodman, D Heard, C Hodgson, Commensurators of cusped hyperbolic manifolds, To appear in Exp. Math. arXiv:0801.4815
5 J Hoste, P D Shanahan, Trace fields of twist knots, J. Knot Theory Ramifications 10 (2001) 625 MR1831680
6 A Kawauchi, Classification of pretzel knots, Kobe J. Math. 2 (1985) 11 MR811798
7 H Koch, Number theory. Algebraic numbers and functions, Graduate Studies in Math. 24, Amer. Math. Soc. (2000) MR1760632
8 D D Long, A W Reid, Integral points on character varieties, Math. Ann. 325 (2003) 299 MR1962051
9 T W Mattman, Cyclic and finite surgeries on pretzel knots, J. Knot Theory Ramifications 11 (2002) 891 MR1936241
10 W D Neumann, A W Reid, Arithmetic of hyperbolic manifolds, from: "Topology '90 (Columbus, OH, 1990)", Ohio State Univ. Math. Res. Inst. Publ. 1, de Gruyter (1992) 273 MR1184416
11 A Reid, G Walsh, Commensurability classes of $2$–bridge knot complements, Algebr. Geom. Topol. 8 (2008) 1031
12 R Riley, Parabolic representations of knot groups. I, Proc. London Math. Soc. $(3)$ 24 (1972) 217 MR0300267
13 M Sakuma, The geometries of spherical Montesinos links, Kobe J. Math. 7 (1990) 167 MR1096689
14 J. Weeks, Hyperbolic structures on three-manifolds, PhD thesis, Princeton University (1985)